# SDR 96ZZZM904

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK- DURING C-4D CHECK, FOUND A 1.25 INCH CRACK BETWEEN HOLE AND RADIUS OF RIB LOWER FLANGE AT STRINGER 6, RIB WS 546.5.  REPAIRED EPR SERVICE BULLETIN 727-57A159, PAGES 6, 7 AND 8.  (M)
